# SDR 96UAL900677

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9032U
- Make and model: Boeing 737222
- Aircraft serial: 19070
- Engine: Pwa JT8D7B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465436
- Condition: Cracked
- Location: Bs 685
- Part time: 57,962 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT  R-CHECK VISIT, AN INSPECTION OF THE BODY STATION 685 FRAME INTEGRAL RIBS, FOUND THE FORWARD RIB AT WL 202 CRACKED AND PREVIOUSLY REPAIRED PER SERVICE BULLETIN 737-53-1055.  A NEW CRACK WAS ALSO FOUND PROPAGATING OUTBOARD FROM THE OUTBOARD STOP HOLE THAT EXTENDS INTO THE VERTICAL OUTBOARD FLANGE FOR APPROXIMATELY 1 INCH.  REPLACED BODY STATION FRAME 685 PER THE STRUCTURAL REPAIR MANUAL.
